# SDR SIMA20140305009

- Difficulty date: March 5, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 23,907 hours, 19,733 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 02037
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FLIGHT CREW DECLARED EMERGENCY LANDING FOR ELEC SMELL WITH SMOKE IN COCKPIT.  FOUND COCKPIT RECIRCULATION FAN BURNED.  R & R NR 1 RECIRCULATION FAN IAW AMM 21-24-01 & OPERATIONS CHECKED GOOD.  PERFORMED ETN-EM-72-034 & NO ELEC SMELL OR SMOKE WAS FOUND.
